# SDR UF6A9700204

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3240 · Landing Gear Brake System
- Part: Non-Return Valve
- Part number: AIR44494
- Condition: Failed
- Location: Nose Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5712 - INNER BRAKE SUPPLY PRESSURE DECREASED IN-FLIGHT BELOW 1500 PSI.  MAINTENANCE REMOVED AND REPLACED INNER BRAKE SUPPLY NON-RETURN VALVE.  SYSTEM OPS CHECK GOOD.  (X)
